# SDR AALA20040765

- Difficulty date: July 22, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY CEILING LIGHT AT ROW 28 AND AT AFT SERVICE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY CEILING LIGHT AT ROW 28 AND AT AFT SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
